Spongiotic changes in melanocytic nevi

Weedon D. and Farnsworth J. (1984) Spongiotic changes in melanocytic nevi. American Journal of Dermatopathology, 6 SUPPL. 1: 257-259.

Author Weedon D.
Farnsworth J.
Title Spongiotic changes in melanocytic nevi
Journal name American Journal of Dermatopathology   Check publisher's open access policy
ISSN 0193-1091
Publication date 1984-01-01
Sub-type Article (original research)
Open Access Status Not yet assessed
Volume 6
Issue SUPPL. 1
Start page 257
End page 259
Total pages 3
Subject 2708 Dermatology
2734 Pathology and Forensic Medicine
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
Version Filter Type
Citation counts: Scopus Citation Count Cited 21 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 12 Jul 2016, 10:35:38 EST by System User